Journal article

Volume of a doubly truncated hyperbolic tetrahedron

  • Kolpakov, Alexander Department of Mathematics, University of Fribourg, Switzerland
  • Murakami, Jun Department of Mathematics, Faculty of Science and Engineering, Waseda University, Tokyo, Japan
    01.06.2013
Published in:
  • Aequationes mathematicae. - 2013, vol. 85, no. 3, p. 449–463
English he present paper regards the volume function of a doubly truncated hyperbolic tetrahedron. Starting from the earlier results of J. Murakami, U. Yano and A. Ushijima, we have developed a unified approach to express the volume in different geometric cases by dilogarithm functions and to treat properly the many analytic strata of the latter. Finally, several numeric examples are given.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302985
Statistics

Document views: 3 File downloads:
  • Aequationes_mathematicae.pdf: 1